# SDR DALA2023051603914

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON FLOOR SUPPORT RBL 16.10, RBL 7.55 AND RBL 2.90 BTW STA 635-705 AND RBL 10.45 BTW STA 640-680 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00534: FLOOR SUPPORT RBL 16.10 , RBL 7.55 AND RBL 2.90 BTW STA 635-705 AND RBL 10.45 BTW STA 640-680 AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2764262)
